ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Disordered totally asymmetric simple exclusion process: Exact results

Kolwankar, Kiran M and Punnoose, Alexander (2000) Disordered totally asymmetric simple exclusion process: Exact results. In: Physical Review E, 61 (3). pp. 2453-2456.

[img] PDF
Restricted to Registered users only

Download (47kB) | Request a copy


We study the effect of quenched spatial disorder on the current-carrying steady states of a totally asymmetric simple exclusion process with spatially disordered jump rates. Expressions for the steady state weights and the current are derived for this model in one dimension. These solutions are exploited to study analytically the exact symmetries of the system. In particular, we confirm the recent numerical observation of Tripathy and Barma [Phys. Rev. E 58, 1911 (1998)] that the magnitude of the steady state current is left invariant when the direction of all the allowed particle jumps are reversed.

Item Type: Journal Article
Publication: Physical Review E
Publisher: American Institute of Physics
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Aug 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ac.in/id/eprint/8006

Actions (login required)

View Item View Item